On operator defined by double Zeta functions

Main Article Content

Rabha Ibrahim
Maslina Darus

Abstract

The aim of this paper is introducing an operator defined by generalized double zeta function involving the Riemann, Hurwitz, Hurwitz-Lerch and Barnes double zeta functions for analytic functions in the unit disc. Certain new subclasses of A using this operator are suggested. Some interesting properties of these classes are studied.

Article Details

How to Cite
Ibrahim, R., & Darus, M. (2010). On operator defined by double Zeta functions. Tamkang Journal of Mathematics, 42(2), 163–174. https://doi.org/10.5556/j.tkjm.42.2011.645
Section
Papers

Most read articles by the same author(s)

1 2 > >>